Existence of Positive Periodic Solutions for Non-Autonomous Functional Differential Equations

Date

2001-09-04

Authors

Cheng, Sui Sun
Zhang, Guang

Journal Title

Journal ISSN

Volume Title

Publisher

Southwest Texas State University, Department of Mathematics

Abstract

We establish the existence of positive periodic solutions for a first-order differential equation with periodic delay. For this purpose, we use the fixed point theorem proved by Krasnoselskii.

Description

Keywords

Positive periodic solutions, Cone, Delay

Citation

Cheng, S. S., & Zhang, G. (2001). Existence of positive periodic solutions for non-autonomous functional differential equations. Electronic Journal of Differential Equations, 2001(59), pp. 1-8.

Rights

Attribution 4.0 International

Rights Holder

This work is licensed under a Creative Commons Attribution 4.0 International License.

Rights License